# SDR ABXA070004

- Difficulty date: December 27, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 61,064 hours, 57,299 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 99184802
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN HAD HEAVY STATIC DISCHARGE DAMAGE 3 FEET FROM TIP.  REPAIRED AREA IAW DC9 SRM 51-70-6.
